Sorry to hear about your color changes in your face and the lack of sweating. There could be several things at play. There could be a spinal problem for instance. But one should see more than just face having the color and sweating problem. Since it is just your face, it might be the sympathetic ganglion on one side. A simple MRI might help matters to rule out masses. A post viral illness might due this and we have seen a rare case of this in the past. Allergies have been known to produce such entities. If it is due to an allergy or a post-viral reaction, then you should get better. If your entire neurological exam is normal, lab values, etc then maybe a MRI to look for the unsual.
My teenaged son's face turns white on one side and red on the other when he exercises vigorously. I am not sure about the sweating. He has an arteriovenous malformation of the orbit, with a vascular 'steal' into the brain, sometimes affecting his vision and pupils on one side. As well, it seems to shunt blood away from his face after exercise into the mass of blood vessels. It returns to normal after resting.
I too have these symptoms upon sweatint - 1/2 of face red and wet, the other half dry and pasty white. Followed by migrane like spots in front of my eyes and headache if I don't cool off quickly enough. I believe it is Harlequin syndrome, but I can't find any practical information about this rare disorder. I have had it for years. I don't know if it is a worrisome thing I should have checked, or if it is ok to just live with it. Does anyone have any info? Thanks, Elaine
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.